# SDR I5PA2022112188801

- Difficulty date: November 21, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 78,549 hours, 25,284 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942723
- Part serial: 422305
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESI. REMOVED AND REPLACED LEFT PACK SECONDARY HEAT EXCHANGER DUE TO LEFT PACK INOP.
